# SDR C2XA07IA051

- Difficulty date: March 4, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 20,014 hours, 18,448 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1966
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 12,135 hours, 1,001 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION THE BAGGAGE SMOKE DETECTOR WAS FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE BAGGAGE SMOKE DETECTOR, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
